Spectral rigidity and integrability for billiards and geodesic flows

Project Period: 2021-03-01 – 2026-02-28
Externally Funded
Acronym
SPERIG
Principal Investigator
Vadim Kaloshin
Department(s)
Kaloshin Group
Grant Number
885707
Funding Organisation
EC/H2020

5 Publications

2023 | Journal Article | IST-REx-ID: 12877 | OA
Marked Length Spectral determination of analytic chaotic billiards with axial symmetries
J. De Simoi, V. Kaloshin, M. Leguil, Inventiones Mathematicae 233 (2023) 829–901.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 14427 | OA
Length spectrum rigidity for piecewise analytic Bunimovich billiards
J. Chen, V. Kaloshin, H.K. Zhang, Communications in Mathematical Physics (2023).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 11553 | OA
The dynamics of complex box mappings
T. Clark, K. Drach, O. Kozlovski, S.V. Strien, Arnold Mathematical Journal 8 (2022) 319–410.
View | Files available | DOI
 
2022 | Journal Article | IST-REx-ID: 11717 | OA
Rigidity of Newton dynamics
K. Drach, D. Schleicher, Advances in Mathematics 408 (2022).
[Published Version] View | Files available | DOI | WoS
 
2022 | Journal Article | IST-REx-ID: 12145 | OA
On some invariants of Birkhoff billiards under conjugacy
E. Koudjinan, V. Kaloshin, Regular and Chaotic Dynamics 27 (2022) 525–537.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

Search

Filter Publications